Pacific Journal of Mathematics

Bounds for the number of deficient values of entire functions whose zeros have angular densities.

Ki-choul Oum

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 187-202.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983156

Mathematical Reviews number (MathSciNet)
MR0244489

Zentralblatt MATH identifier
0177.33101

Subjects
Primary: 30.61

Citation

Oum, Ki-choul. Bounds for the number of deficient values of entire functions whose zeros have angular densities. Pacific J. Math. 29 (1969), no. 1, 187--202. https://projecteuclid.org/euclid.pjm/1102983156


Export citation

References

  • [1] N. U. Arakeljan, Entire functions of finite order with an infinite set of deficient values, Dokl. Akad. Nauk SSSR 170 (1966),999-1002.
  • [2] M. L. Cartwright, Integral functions, Cambridge, 1956
  • [3] A. Edrei and W. H.J. Fuchs, On meromorphicfunctions with regions free of poles and zeros, Acta Mathematica 108 (1962),113-145.
  • [4] A. Edrei and W. H.J. Fuchs, Bounds for the number of deficient values of certain classes of meromorphicfunctions, Proc. London Math. Soc. 12 (1962),315-344.
  • [5] B. Ja. Levin, Distribution of zeros of entire functions (English translation), New York, 1964.
  • [6] R. Nevanlinna, Eindeutige Analytische Funktionen, second edition, Berlin,1953.
  • [7] A. Pfluger, Die Wertverteilung und das VerhaltenvonBetrag und Argument einer speziellenKlasseanalytischerFunktionen I,Commentarii Math. Helv. 18 (1938), 180-214.